Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Dr. Sumesh K
NAC 632
DESIGNATION

Assistant Professor

CURRENT RESEARCH INTEREST

Operator Algebra/Operator theory

CONTACT

044 - 2257 4642

sumeshkpl

RESEARCH GROUPS Analysis Operator Algebras
PERSONAL HOME PAGE   https://home.iitm.ac.in/sumeshkpl/
CV   https://math.iitm.ac.in/sumeshkpl.pdf

Teaching :

Recent Publications :

On a generalization of Ando's dilation theorem

Authors : Nirupama Mallick and K. Sumesh

Journal : Preprint, https://arxiv.org/abs/1810.05034

Year: 2018

Regular representations of completely bounded maps

Authors : Bhat, B. V. Rajarama and Mallick, Nirupama and Sumesh, K.

Journal : Pacific J. Math.

Volume :289 Page: 257-286 DOI: 10.2140/pjm.2017.289.257

Year: 2017

On a tensor-analogue of the Schur product

Authors : Sumesh, K. and Sunder, V. S.

Journal : Positivity

Volume :20 Page: 621-624 DOI: 10.1007/s11117-015-0377-x

Year: 2016

CP-H-extendable maps between Hilbert modules and CPH-semigroups

Authors : Skeide, Michael and Sumesh, K.

Journal : J. Math. Anal. Appl.

Volume :414 Page: 886-913 DOI: 10.1016/j.jmaa.2014.01.024

Year: 2014

Bures distance for completely positive maps

Authors : Bhat, B. V. Rajarama and Sumesh, K.

Journal : Infin. Dimens. Anal. Quantum Probab. Relat. Top.

Volume :16 Page: 1350031, 22 DOI: 10.1142/S0219025713500318

Year: 2013

Stinespring's theorem for maps on Hilbert C*-modules

Authors : Bhat, B. V. Rajarama and Ramesh, G. and Sumesh, K.

Journal : J. Operator Theory

Volume :68 Page: 173-178

Year: 2012